Phone :- 0183-2700530, 2583543
PARAMOL
 
PACKING:

12 x 60 ml.
450 ml.

   
USAGE: Antipyretic and Mild Analgesic
Each 5 ml. (Teaspoonful) contains :
Paracetamol I.P. 125 mg.
KOLD GO
Decongestant, Antiallergic, Analgesic, Antipyretic
CALCID
Calcium for Healthier Bone with Vitamin D Analogue
CITRAZIN
Anti-Allergic & Give relief to sour throat